Dristan Cold Coupon 2019 - Up to 80% Discount

Dristan Cold Coupons & Prices

1 box, 20 tablets Edit

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{result.pharmacy.name}}

{{result.pharmacy.distance | twoDecimals }} miles away

< 0.1 miles away

{{ result.pricePromo | twoDecimals | currency }}

{{ result.priceOriginal | twoDecimals | currency }}

$5 off only applies on first prescription filled at {{result.pharmacy.name}} using SingleCare.

CVS cards must be used at CVS pharmacies. Not valid at any other pharmacy.

Walmart cards must be used at Walmart pharmacies. Not valid at any other pharmacy.

Walgreens cards must be used at Walgreens pharmacies.

SingleCare partners with major pharmacies

  • CVS
  • Target
  • Longs Drugs
  • Walmart
  • Kroger
  • Fry's
  • Harris Teeter
  • Walgreens
  • Duane Reade

I am a pharmacy technician and I use this app all the time. It is awesome. I'm always trying to help others when they come in with no insurance and are trying to decide whether to get the antibiotics or inhaler.

Robert W.

My husband was between jobs and we had no insurance. Walmart employees told us about SingleCare and it saved us 220.00. I am not kidding! We were floored and so happy. I tell everyone about SingleCare.

Kimberly F.

Compared to GoodRx, SingleCare is a lot cheaper. My husband and I lost our insurance after 33 years of coverage. Thank you!

Sarah P.

Dristan Cold


Consumer Forms Long Acting Capsule, Capsule, Liquid Filled Capsule, Tablet, Chewable Tablet, Long Acting Tablet, Fizzy Tablet, Liquid, Packet

Consumer Routes By mouth

Therapeutic Classes Analgesic/Antihistamine/Decongestant Combination

Uses
  • Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.
  • You should not use this medicine if you have had an allergic reaction to any cough, cold, or pain medicine, or if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days. Teenagers and children under age 16 should not use any medicines that contain aspirin if they have a virus infection such as chicken pox or the flu. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years old. Using these medicines in very young children might cause serious or possibly life-threatening side effects.
Directions
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
  • Follow the instructions on the medicine label if you are using this medicine without a prescription.
  • It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • Completely chew any chewable tablet before swallowing it. Swallow any other tablet or capsule whole. Do not crush, break, or chew. Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup.
  • If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.
  • If you are using medicine that makes a hot drink: Mix the powder in at least 6 ounces (3/4 cup) of hot water. Or, you may mix the powder in 6 ounces (3/4 cup) of cool water and heat it in a microwave oven. Read the directions on the package to find out how long to heat the mixture. Carefully drink the hot mixture right away.
Warnings
  • Make sure your doctor knows if you are pregnant or breastfeeding, or if you have heart disease, high blood pressure, seizure disorders, asthma, emphysema, diabetes, glaucoma, or an overactive thyroid.
  • If your symptoms do not improve within 7 days or if they get worse, call your doctor. If you have a severe sore throat, fever, or thick yellow or green mucus, call your doctor.
  • This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • This medicine can make you drowsy or restless. Avoid taking at bedtime if it makes you restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains.
  • If your medicine contains aspirin and has a vinegar smell, do not use it.
  • Some brands of this medicine may contain alcohol. Read the label carefully or ask your pharmacist so you know what is in your product.
  • Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.
Side effects
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Fast, pounding, or irregular heartbeat
  • Severe headache, ringing or buzzing in your ears
  • Bloody or black, tarry stools, severe stomach pain, vomiting blood or material that looks like coffee grounds
  • Dry mouth, nose, or throat
  • Nausea
  • Trouble urinating
Avoid
  • Do not use this medicine if you are also using a blood thinner such as warfarin (Coumadin®), unless your doctor has told you to. Avoid drinking alcohol or using any other medicines that make you sleepy. These include sleeping pills, other cold and allergy medicine, narcotic pain relievers, and sedatives.
  • If this medicine contains acetaminophen: If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor. Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.
  • This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • This medicine can make you drowsy or restless. Avoid taking at bedtime if it makes you restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains.
  • If your medicine contains aspirin and has a vinegar smell, do not use it.
  • Some brands of this medicine may contain alcohol. Read the label carefully or ask your pharmacist so you know what is in your product.
  • Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

Saving on prescriptions has never been easier

  • Step One

    Find your prescription

  • Step Two

    Compare pricing

  • Step Three

    Save at the pharmacy